My Dad's community doctor recently changed his medication without even seeing him. What can I do to get him back on track?

Asked by: Jacqueline Hatch |Posted on: November,23 | Viewed: 351 times

Share

1 Answer

{{answer.content_data}}

Contributor: {{answer.owner_name}} Delete


Thank you for your question! 


This can be extremely alarming, especially if your father is new to a community and trying to settle in. It is not uncommon for doctors to change patients medication without seeing them, but keep in mind that changing medications too quickly can have negative side effects, so you definitely want to get him back in to see someone ASAP. 

It's best to set up an in-person appointment so that the doctor can assess your father's health and get him the care he needs. You may also want to visit your father regularly to make sure he is being taken care of and that he's happy and engaged in his new community. 

Feel free to express your concern with community staff members. Chances are they'll be accommodating and understand your worries. If you are unhappy with the services provided by that doctor, speak to community staff about what other options you may have for health care. You may find that you are able to take your father to another doctor nearby. 

We hope this helps! 
Seniorly


Please sign in to answer questions


TOPICS:

Share


Seniorly helps you find Assisted Living

Enter City or ZipCode to begin your search.

City

A thought while you wait ...


The first 50 years of childhood are the toughest.